# SDR FDEA202010192556

- Difficulty date: October 19, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 86,012 hours, 19,167 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7045507
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STATION 1922 TO STATION 1942 LONGERON NR 52 FOUND   CORRODED.  AFT CARGO COMPARTMENT STATION 1922 TO STATION 1942 LONGERON NR 52 CORROSION.  REMOVED AND OUT LIMIT, AS PER SRM 53-00-00-2R FIGURE 205.   CORRODED LONGERON 52 CARRIED OUT REPAIR AT STATION 1897 TO 1948, AS PER SRM 53-00-05-2R FIGURE 201 AND FIGURE 202 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
